# SDR CALA2025021200346

- Difficulty date: February 11, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N37298
- Make and model: Boeing 737824
- Aircraft serial: 34004
- Aircraft time: 55,797 hours, 20,603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 1721651
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 23ABC EEPL CONNECTOR MISSING LOCK MECHANISM. SUPPORT TASK NSA EMX NR 00155 REMOVED AND REPLACED SEAT 23ABC EEPL SHIP-SIDE CONNECTOR (P/N 172165-1) I.A.W B737-800 WDM 33-51-14 AND SWPM 20-42-01. SEAT 23ABC EMERGENCY LIGHTS OPS CHECK GOOD IAW B737-800 AMM 33-51-00.
